# SDR USAA950413

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fs 965-996
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND LEVEL 2 CORROSION STATION 965-996 ON RT LAV THRESHOLD BEAM REF C58-53300.  MFG THRESHOLD SKIN AND INSTALLED PER DAC DRAWING 9915532-235.  (M)
